i am in week 11 of treatment, my ALT was 180 at the beginning, after 4 weeks became 105, after 6 weeks 75
then after 8 weeks 220 after 10 weeks 904....?
so what is happen? what is wrong?
my PCR was 80000 then become undetectable afer 4 weeks
i do ANA before the beginning and was negative
what should i do?
continue the treatment or not
Well.... I am no Dr and No Doctors here.
In my laymen opinion, could be autoimmune Hepatitis. But this is just a guess, at best. I could be all wrong.
Its confusing for autoimmune that your ANA was normal before TX. Maybe you developed it during TX ? Did your BX show any autoimmune hep ?
You need your Dr to figure this out. Or get a second opinion from another Dr.
What genotype are you. And how long is your tx suppose to be.
If you are a geno 2 or 3 then 12 wks tx might be enough since you had a RVR.
Have you done your 12th shot of ifn ?
Be very careful here, 904 ALT is very high. Do you have jaundice now ? Don't think you want to chance going into the thousands.
Have you got your ANA and smooth muscle antibody checked again ?
What has your Dr recommended ?
IMO, You need to be watched very carefully now by a Hepatologist or at the very least a good gastro.
thank you apache
yes i done recent PCR after the last pegasys (no 11 shot) it is negative
now i done ANA, SMA,LKMA, AnDNA and the result well be tomorrow
i hobe that it well be negative
my billirubin is 1.25 this mean that it is borderline
i have two opinoin from my doctors
one said that i must stop tt for two weeks and see what well happen to liver enzymes
the other said that continue tt till the result on investigation of autoimmune hepatitis appear
actually i prefer the first opinion and i dont take the tt
and i am waitting for the result of my blood work
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.